# SDR USAA020002

- Difficulty date: November 13, 1999
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 32TS13
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLT6311 - BOS-LGA - HEAVY SMOKE SEEN FROM RUNWAY TURNOFF LIGHT SWITCHES WHEN PLACED TO O.  SMOKE STOPPED WHEN SWITCH PLACED TO OFF.  CI NR M849917 ASSIGNED FOR LEFT RUNWAY TURNOFF LIGHT SWITCH PER MEL SEQ 33-12.  CI NR M849918 ASSIGNED FOR RT RUNWAY TURNOFF LIGHT SWITCH AS PER LGA TECH CONTROL.  WIRING CHECKED TO RUNWAY TURNOFF SWITCHES.  WIRING FOUND TO BE GOOD.  REPLACED LEFT AND RIGHT RUNWAY TURNOFF LIGHT SWITCHES.  OPS CHECKS OK PER MM 33-10-0 ON 11/13/99.  (M)
